MathSciNet Relay Station
MathSciNet bibliographic data
MR1709693 (2001i:57037) 57R15 (53C29 57S25)
Im, Sung Mo; Kim, Heung Ki Compact flat manifolds with non-vanishing Stiefel-Whitney classes. Topology Appl. 96 (1999), no. 3, 267–276.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement